Stochastic monotonicity in intergenerational mobility tables
Version of Record online: 25 JAN 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 27, Issue 1, pages 85–107, January/February 2012
How to Cite
Dardanoni, V., Fiorini, M. and Forcina, A. (2012), Stochastic monotonicity in intergenerational mobility tables. J. Appl. Econ., 27: 85–107. doi: 10.1002/jae.1146
- Issue online: 25 JAN 2010
- Version of Record online: 25 JAN 2010
- Manuscript Revised: 14 AUG 2009
- Manuscript Received: 10 OCT 2008
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/dardanoni001/.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.